A Sairam Kaliraj
Articles written in Proceedings – Mathematical Sciences
Volume 125 Issue 3 August 2015 pp 277-290
In this paper, we first prove the coefficient conjecture of Clunie and Sheil-Small for a class of univalent harmonic functions which includes functions convex in some direction. Next, we prove growth and covering theorems and some related results. Finally, we propose two conjectures, an affirmative answer to one of which would then imply, for example, a solution to the conjecture of Clunie and Sheil-Small.
Volume 129 | Issue 5
Click here for Editorial Note on CAP Mode